`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 11,Number 3,     May 2012

1

Bernstein estimates: weakly coupled systems and integral equations    Pages : 861 - 883

Diogo A. Gomes and Gabriele Terrone

 Abstract       References       Full Text      Related Articles

2

Heat equations and the Weighted $\bar\partial$-problem    Pages : 885 - 909

Andrew Raich

 Abstract       References       Full Text      Related Articles

3

Existence of traveling waves with transition layers for some degenerate cross-diffusion systems    Pages : 911 - 934

Yanxia Wu and Yaping Wu

 Abstract       References       Full Text      Related Articles

4

Nonexistence of solutions for nonlinear differential inequalities with gradient nonlinearities    Pages : 935 - 943

Xiaohong Li and Fengquan Li

 Abstract       References       Full Text      Related Articles

5

Multiple solutions of second-order ordinary differential equation via Morse theory    Pages : 945 - 958

Qiong Meng and X. H. Tang

 Abstract       References       Full Text      Related Articles

6

Large time behavior for the full compressible magnetohydrodynamic flows    Pages : 959 - 971

Geonho Lee,  Sangdong Kim and Young-Sam Kwon

 Abstract       References       Full Text      Related Articles

7

A new regularity criterion for the 3D MHD equations in $R^3$    Pages : 973 - 980

Sadek Gala

 Abstract       References       Full Text      Related Articles

8

A hyperbolic model of spatial evolutionary game theory    Pages : 981 - 1002

Anna Lisa Amadori,  Astridh Boccabella and Roberto Natalini

 Abstract       References       Full Text      Related Articles

9

Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations    Pages : 1003 - 1011

Juncheng Wei and Wei Yao

 Abstract       References       Full Text      Related Articles

10

Carleman estimates for the Schrödinger operator and applications to unique continuation    Pages : 1013 - 1036

Ihyeok Seo

 Abstract       References       Full Text      Related Articles

11

Schauder type estimates of linearized Mullins-Sekerka problem    Pages : 1037 - 1050

Feiyao Ma and Lihe Wang

 Abstract       References       Full Text      Related Articles

12

A faithful symbolic extension    Pages : 1051 - 1062

Jacek Serafin

 Abstract       References       Full Text      Related Articles

13

On asymptotic stability of solitons in a nonlinear Schrödinger equation    Pages : 1063 - 1079

Alexander Komech,  Elena Kopylova and David Stuart

 Abstract       References       Full Text      Related Articles

14

Low regularity well-posedness for the 3D Klein - Gordon - Schrödinger system    Pages : 1081 - 1096

Hartmut Pecher

 Abstract       References       Full Text      Related Articles

15

Local well-posedness for the periodic Korteweg-de Vries equation in analytic Gevrey classes    Pages : 1097 - 1109

Qifan Li

 Abstract       References       Full Text      Related Articles

16

Remarks on a two dimensional BBM type equation    Pages : 1111 - 1127

Amin Esfahani

 Abstract       References       Full Text      Related Articles

17

The dynamics of small amplitude solutions of the Swift-Hohenberg equation on a large interval    Pages : 1129 - 1156

Ling-Jun Wang

 Abstract       References       Full Text      Related Articles

18

One dimensional symmetry of solutions to some anisotropic quasilinear elliptic equations in the plane    Pages : 1157 - 1166

Giuseppe Riey and Berardino Sciunzi

 Abstract       References       Full Text      Related Articles

19

A blow-up criterion for the 3D compressible MHD equations    Pages : 1167 - 1183

Ming Lu,  Yi Du,  Zheng-An Yao and Zujin Zhang

 Abstract       References       Full Text      Related Articles

20

Analysis of a contact problem for electro-elastic-visco-plastic materials    Pages : 1185 - 1203

Maria-Magdalena Boureanu,  Andaluzia Matei and Mircea Sofonea

 Abstract       References       Full Text      Related Articles

21

A representational formula for variational solutions to Hamilton-Jacobi equations    Pages : 1205 - 1215

David McCaffrey

 Abstract       References       Full Text      Related Articles

22

Limits of anisotropic and degenerate elliptic problems    Pages : 1217 - 1229

Agnese Di Castro,  Mayte Pérez-Llanos and José Miguel Urbano

 Abstract       References       Full Text      Related Articles

23

Dynamics of non-autonomous nonclassical diffusion equations on $R^n$    Pages : 1231 - 1252

Cung The Anh and Tang Quoc Bao

 Abstract       References       Full Text      Related Articles

24

Entropy by unit length for the Ginzburg-Landau equation on the line. A Hilbert space framework    Pages : 1253 - 1267

O. Goubet and N. Maaroufi

 Abstract       References       Full Text      Related Articles

25

The cyclicity of the period annulus of a class of quadratic reversible system    Pages : 1269 - 1283

Yi Shao and Yulin Zhao

 Abstract       References       Full Text      Related Articles

26

Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition    Pages : 1285 - 1301

Marek Fila,  Kazuhiro Ishige and Tatsuki Kawakami

 Abstract       References       Full Text      Related Articles

27

The Landau-de Gennes theory of nematic liquid crystals: Uniaxiality versus Biaxiality    Pages : 1303 - 1337

Apala Majumdar

 Abstract       References       Full Text      Related Articles

28

Exponential return times in a zero-entropy process    Pages : 1339 - 1361

Paulina Grzegorek and Michal Kupsa

 Abstract       References       Full Text      Related Articles

29

Improving sharp Sobolev type inequalities by optimal remainder gradient norms    Pages : 1363 - 1386

Andrea Cianchi and Adele Ferone

 Abstract       References       Full Text      Related Articles